MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER; SMR 3-PEGS STANDARD

LIMACORPORATE S.P.A. SMR SHOULDER; SMR 3-PEGS STANDARD
Model Number 1379.50.010
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 04/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery performed on (b)(6) 2025, due to osteolysis.The patient underwent primary surgery in 2017 and received an anatomic shoulder replacement utilizing smr humeral components and std 3-pegged cemented glenoid.Due to glenoid implant loosening over time, osteolysis caused significant amount of glenoid bone loss.The following components were removed and dbm and cancellous bone chips were used to graft in the glenoid: - smr humeral head ø50 mm (part code 1322.09.500, lot number 1707513, sterilization 1700273).- smr ecc.Adaptor taper standard (part code 1330.15.274, lot number 1711206, sterilization 1700318).- smr trauma hum.Body # medium (part code 1350.15.010, lot number 1710020, sterilization 1700311).- cement.Glenoid 3 pegs standard (part code 1379.50.010, lot number 15at22u, sterilization 1600115).New humeral body, adapter, and humeral head were implanted on (b)(6) 2025, and the patient currently has a hemi arthroplasty until a second procedure can be undergone in the future to implant a baseplate.Previous surgery took place on (b)(6) 2017.The patient is a male, date of birth (b)(6) 1953.The event happened in the united states.
 
Additional Manufacturer Narrative
Investigation: checking the manufacturing charts of the glenoid component removed in this revision surgery, no pre-existing anomaly was discovered in the (b)(4) items belonging to the lot number 15at22u and sterilization number 1600115.This is the first and only complaint registered regarding this lot number.We did not receive any additional information on this event (i.E., x-rays), therefore we are not able to carry out any further investigation about the cause of the osteolysis reported.However, taking into account that: - no pre-existing anomalies were found by checking the manufacturing charts of the glenoid component removed in the revision surgery hereby reported we have no evidence to consider the event as product related.Pms data according to the available pms data, the revision rate of the cemented glenoids 3 pegs belonging to the family product code 1379.50.Xxx due to loosening is around 0.14%.Based on the root cause analysis performed and according to the relevant pms data, no corrective actions are required for this specific case.The manufacturer will continue monitoring the market to promptly detect any further similar issues.Note: this is a combined initial-final mdr.

Brand Name
SMR SHOULDER
Common Device Name
SMR 3-PEGS STANDARD
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key23083524
Report Number3008021110-2025-00118
Device Sequence Number4749085
Product Code KWS
UDI-Device Identifier08033390096355
UDI-Public08033390096355
Combination Product (Y/N)N
PMA/510(K) Number
K130642
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1379.50.010
Device Lot Number15AT22U
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown